Discussions By Condition: I cannot get a diagnosis.

twitching,shudders, jerking, flailing please HELP!!

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Anonymous
  • March 30, 2007
  • 07:32 PM

I've looked up all the symptoms (myoclonic ***k, tremor, tic, spasm) and I was wondering if anyone has expereinced this same problem. I constantly ***k and shudder, at any time of the day, most days. I do have that "jumping" while sleeping to. Sometimes just my shoulders, or my upper body or full body jerks where I flail and stomp my legs. Sometimes it's a couple in short rapid succession or bigger more random ones. I feel a charge of energy or a shudder running through my breasts and radiating outward through my limbs when this happens,like a real buzz or an electical charge. It has been going on since child hood, at least since 12 years old. Everytime i've asked a health practitioner they never have any insight. Has any one else felt this because no one in my family or anyone I know has. I am now 23. I handle it well, even though sitting in class I frequently have these spasms and stomp my feet I am so used to it and no one bugs me about it. I would just like to hear from anyone who feels this charge and what they think it is.
Thank you guys

Reply Flag this Discussion

5 Replies:

  • I can relate to your symptoms. I have myoclonic jerks, or tics the doctors can't seem to pinpoint what they are or what is causing the problem. I am going to the Mayo Clinic in mid September. I also have herniated discs at t6-7, t7-8, t8-9 also c4-5, c6-7, I have burning throughout my body. I was taking 40mg of baclofen a day that wasn't controlling the jerks. My Dr. is currently switching me to clonazapem. Feel free to call me on my cell phone 206-228-3654.Keith
    Anonymous 42,789 Replies
    • August 27, 2008
    • 06:52 AM
    • 0
    Flag this Response
  • I also have a similar problem, randomly during the day my whole upper body will ***k doing random movements but it would only last a few seconds so no one has seen it yet when it happened. My doctor says it is muscle twitches but I don't think that is it. I have had it for only about three years now and I am also looking for what it is.
    Anonymous 42,789 Replies
    • December 30, 2008
    • 01:24 AM
    • 0
    Flag this Response
  • I totally know where ur coming from I started shudderomg arund 12 or 13! Here lately it's gotten more frequent, noticeable, and obstrusive. I am currently on baclofen (treatment for CP) but I believe my shivering is a result of a drug I was on called Reglan. The docs also think it my be stress related
    Anonymous 42,789 Replies Flag this Response
  • I have experienced these symptoms as well. I really don't take note of how often, but it's anywhere from 1-4 a day... Some days I don't notice them, sometimes I am around people and they are very concerned when they see one of the tics. My whole upper body jerks/twiches. I have had problems with anxiety, depression and OCD symptoms most of my life and have been on several medications in the past. I am curently medication free for the past 4 years, however I believe that the tics could be a result from the OCD. I don't remember having tics when I was on OCD meds. I would rather live with the tics than be a zombie. However, if I had health insurance I would ask my dr. for an EEG and get tested for any diseases that could attribute such causes, I recommend the same for the rest of you as well. :) Outside OCD, MS and a few other diseases can be the cause.
    Anonymous 42,789 Replies
    • August 12, 2010
    • 03:01 AM
    • 0
    Flag this Response
  • Normally, the meds keep the shakes to a manageable level. I make a point of not ordering soup in nice restaurants and I avoid trying to open a door with one hand while holding a coffee cup in the other, but I can do just about anything.
    Anonymous 42,789 Replies
    • August 12, 2010
    • 11:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?